| Catalog Number |
HLO54535 |
| Medical Device Problem Code |
Missing Information (4053)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a recanalization procedure, the print at the top of the package, which normally shows the fr number, was blacked out, so that the size was allegedly no longer visible.There was no patient contact.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was no evidence found that the failure mode reported in this complaint is caused by the manufacturing process.Investigation summary: the halo device was not returned for evaluation.However one photo was provided for review.The photo showed the partial label present on the carton end, the fr size detail was missing.Therefore, the result of the investigation is confirmed for the reported missing label information issue.The root cause for the reported missing label information issue was manufacturing related.Labeling review: the instructions for use for this halo one device was reviewed and the following sections are applicable.Indication for use: the halo one thin walled guiding sheath is indicated for use in peripheral arterial and venous procedures requiring percutaneous introduction of intravascular devices.The halo one thin walled guiding sheath is not indicated for use in the neurovasculature or the coronary vasculature.Contraindications: there are no known contraindications for the halo one thin walled guiding sheath.Warnings: 1.Contents supplied sterile using ethylene oxide (eto).Non pyrogenic.Do not re use, reprocess or re sterilize.This device is intended for single use only.2.Do not resterilize.After resterilization, the sterility of the product is not guaranteed because of an indeterminable degree of potential pyrogenic or microbial contamination which may lead to infectious complications.Cleaning, reprocessing and/or resterilization of the present medical device increases the probability that the device will malfunction due to potential adverse effects on components that are influenced by thermal and/or mechanical changes.4.Visually inspect the packaging to verify that the sterile barrier is intact.Do not use if the sterile barrier is opened or damaged.5.Use the sheath prior to the use by date specified on the package.Precautions: 5.The pouch should be inspected prior to opening to ensure the sterile barrier is not compromised.The device should be carefully removed and placed in the sterile field.The entire procedure from skin puncture or incision to sheath withdrawal must be carried out aseptically.6.Carefully inspect the sheath prior to use to verify that the sheath has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.Storage: store in a cool, dry, dark place.Rotate inventory so that the catheter and other dated products are used prior to the use by date.Do not use if packaging is damaged or opened.Directions for use: halo one thin walled guiding sheath preparation 1.Verify the french size is suitable for the procedure and can accommodate the required procedural devices as labeled.Remove sheath and dilator from package.H10: g3, h6 (method).H11: h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description